RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 103, Issue 1, paper published in the English version journal (Mi mz12035)  

This article is cited in 3 scientific papers (total in 3 papers)

Papers published in the English version of the journal

On singular perturbations of quantum dynamical semigroups

A. S. Holevo

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Abstract: We consider two examples of quantum dynamical semigroups obtained by singular perturbations of a standard generator which are special case of unbounded completely positive perturbations studied in detail in [11]. In Sec. 2, we propose a generalization of an example in [15] aimed to give a positive answer to a conjecture of Arveson. In Sec. 3 we consider in greater detail an improved and simplified construction of a nonstandard dynamical semigroup outlined in our short communication [12].

Keywords: quantum dynamical semigroup, singular perturbation, nonstandard generator.

Funding Agency Grant Number
Russian Science Foundation 14-21-00162
This work was supported by the Russian Science Foundation under grant 14-21-00162.



English version:
Mathematical Notes, 2018, 103:1, 133–144

Bibliographic databases:

Received: 07.07.2017
Revised: 12.10.2017
Language:

Citation: A. S. Holevo, “On singular perturbations of quantum dynamical semigroups”, Math. Notes, 103:1 (2018), 133–144

Citation in format AMSBIB
\Bibitem{Hol18}
\by A.~S.~Holevo
\paper On singular perturbations of quantum dynamical semigroups
\jour Math. Notes
\yr 2018
\vol 103
\issue 1
\pages 133--144
\mathnet{http://mi.mathnet.ru/mz12035}
\crossref{https://doi.org/10.1134/S0001434618010157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3776812}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000427616800015}
\elib{http://elibrary.ru/item.asp?id=35495584}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85043974607}


Linking options:
  • http://mi.mathnet.ru/eng/mz12035

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Abstracts of talks given at the 3rd International Conference on Stochastic Methods”, Theory Probab. Appl., 64:1 (2019), 124–169  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. S. Kholevo, “Generators of quantum one-dimensional diffusions”, Theory Probab. Appl., 64:2 (2019), 249–263  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. G. G. Amosov, E. O. Kholmogorov, “O singulyarnykh vozmuscheniyakh polugruppy sdvigov na algebre kanonicheskikh antikommutatsionnykh sootnoshenii”, Izv. vuzov. Matem., 2019, no. 11, 76–79  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:88

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020